Taiwanese Journal of Mathematics

A MULTIDIMENSIONAL GENERALIZATION OF HARDY-HILBERT’S INTEGRAL INEQUALITY

Hong Yong

Full-text: Open access

Abstract

In this paper, by introducing norm $\|x\|_{\alpha}(x\in R^{n})$, we give a multidimensional Hardy-Hilbert's integral inequality with two parameters $\alpha$, $\lambda$ and best constant factor.

Article information

Source
Taiwanese J. Math., Volume 12, Number 2 (2008), 269-279.

Dates
First available in Project Euclid: 20 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500574152

Digital Object Identifier
doi:10.11650/twjm/1500574152

Mathematical Reviews number (MathSciNet)
MR2402113

Zentralblatt MATH identifier
1221.26035

Subjects
Primary: 26D15: Inequalities for sums, series and integrals

Keywords
multidimensional Hardy-Hilbert's integral inequality $\Gamma$-function $\beta$-function the best constant factor

Citation

Yong, Hong. A MULTIDIMENSIONAL GENERALIZATION OF HARDY-HILBERT’S INTEGRAL INEQUALITY. Taiwanese J. Math. 12 (2008), no. 2, 269--279. doi:10.11650/twjm/1500574152. https://projecteuclid.org/euclid.twjm/1500574152


Export citation

References

  • G. H. Hardy, J. E. Littewood and G. Polya, Inequalities, Gambridge Unie. press, London, 1952.
  • Changjian Zhao, Generalization on two new Hilbert type inequalities. J. Math., 20(4) (2000), 413-416.
  • Bicheng Yang, On a new inequality similar to Hary-Hilbert's inequality, Math. Ineq. Appl., 6(1) (2003), 37-44.
  • Bicheng Yang and Lokenath Debnath, A strengthened Hary-Hilbert's inequality, Proceedings of the Jangjeon Mathematical Society, 6(2) (2003), 119-124.
  • Hu Ke. Some problems of analytic inequality, Wuhan Univ. Press, Wuhan, 2003.
  • Bicheng Yang, On a generalization of Hardy-Hilbert's inequality, Chin. Ann. of Math., 23 (2002), 247-254.
  • Hong Yong, All-sided Generalization about Hardy-Hilbert's integral inequalities, Acta Math. sinica, $($Chinese$)$ 44 (2001), 619-626.
  • Bichebg Yang, On a multiple Hardy-Hilbert's integral inequality, Chin. Anna. of Math., 24(A6) (2003), 743-750.
  • Jichang Kuang, Applied Inequalities, Shandong Science and Technology press, Jinan, 2004.
  • G. M. Fichtingoloz, A course in differential and integral calculus, Renmin Jiaoyu publisgers, Beijing, 1959.